# SDR MALA060383

- Difficulty date: May 29, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 19,971 hours, 22,051 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 7257610621
- Part serial: 949544
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON SUSTAINED HAIL DAMAGE WS 404, 1.75 INCH FROM TRAILING EDGE.  REPAIRED IAW MESABA EOS51031.
